- Title
- Control of Interbank Contagion Under Partial Information
- Creators
- Hamed AminiAndreea MincaAgnès Sulem
- Publication Details
- SIAM journal on financial mathematics, Vol.6(1), pp.1195-1219
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031615031002976
Journal article
Control of Interbank Contagion Under Partial Information
SIAM journal on financial mathematics, Vol.6(1), pp.1195-1219
2015-01
Metrics
7 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Collaboration types
- Domestic collaboration
- International collaboration
- Citation topics
- 6 Social Sciences
- 6.10 Economics
- 6.10.82 Economic Growth
- Web Of Science research areas
- Business, Finance
- Mathematics, Interdisciplinary Applications
- Social Sciences, Mathematical Methods
- ESI research areas
- Economics & Business
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites